Second-order convergence of monotone schemes for conservation laws (bibtex)
by Fjordholm, U. S. and Solem, S.
Reference:
U. S. Fjordholm and S. Solem. Second-order convergence of monotone schemes for conservation laws. SIAM J. Numer. Anal., 54(3):1920–1945, 2016.
Bibtex Entry:
@article{FjoSol16,
	arxiv = "1602.00459",
	author = "Fjordholm, U. S. and Solem, S.",
	doi = "10.1137/16M1059138",
	journal = "SIAM J. Numer. Anal.",
	number = "3",
	pages = "1920–1945",
	title = "{Second-order convergence of monotone schemes for conservation laws}",
	volume = "54",
	year = "2016"
}
Powered by bibtexbrowser